MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q CATHETERS-SILVERSOAKER; KITS

AVANOS MEDICAL INC. ON-Q CATHETERS-SILVERSOAKER; KITS
Model Number PM020-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Fill volume: unknown ml.Flow rate: unknown.Procedure: l5/s1 tlif, left l5/s1 facetectomy and discectomy, l5 laminectomy.Cathplace: unknown.Infusion start time: (b)(6)2022.Infusion stop time: (b)(6)2022.It was reported, during removal of the catheter from the patient the onq catheter ¿broke off¿ and the patient had to return to the operating room in order to have it removed.There was no reported injury.Additional information received (b)(6) 2022 reported, the catheter, which was inserted on (b)(6) 2022, was caught by a suture when sewing the fascia closed and was noted as a ¿technical problem during surgery¿.There was no reported injury to the patient.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to(b)(4) , in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q CATHETERS-SILVERSOAKER
Common Device Name
KITS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15932674
Report Number2026095-2022-00134
Device Sequence Number17258119
Product Code BSO
UDI-Device Identifier10193494135352
UDI-Public00193494135355
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM020-A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight76 KG